# SDR 2003FA0000183

- Difficulty date: February 18, 2003
- Submitted: February 28, 2003
- Operation: General aviation
- Aircraft: N134MC
- Make and model: Mooney M20R
- Aircraft serial: 290134
- Engine: Cont IO550G
- System (JASC): 2150 · Cabin Cooling System
- Part: Bearing
- Part number: 7202N
- Part serial: 07P1089
- Condition: Disintegrated
- Location: Ac Drive
- Part time: 497 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING INSTALLATION OF AN AIR/OIL SEPARATOR, REMOVED THE AIR CONDITIONER ACCESSORY DRIVE OFF THE STARTER SHAFT TO INSTALL AN OIL RETURN FITTING FOR THE AIR/OIL SEPARATOR.  UPON REMOVAL OF THE ACCESSORY DRIVE HOUSING, PIECES OF THE AIR CONDITIONER DRIVE BEARING FELL OUT OF THE HOUSING, FURTHER EXAMINATION REVEALED TOTAL DISENTIGRATION OF CAGE FOR BALL BEARINGS.
